A:
 I was diagnosed with high blood pressure four months ago and I was given Antacand 8mg, which brought it down to 140/65.  However, I’ve experienced pain in my chest followed by shortness of breath and weakness.  My doctor said that I’m suffering from Anxiety and Stress Panic Disorder, so I went to see a clinical psychologist.   Now I just experience very random sharp pains in my chest.   What do you think?

Q:
You failed to mention how you felt prior to starting to take your blood pressure medicine.  Drugs have side effects.  The drug you are taking for blood pressure can cause anxiety, depression, shortness of breath, and chest pain.  If all your symptoms started after you began taking Atacand (candesartan), it is possible you are having a bad drug reaction. You need to discuss this with your doctor. Chest pain is a serious symptom.  You need to make sure this is not related to your heart.  If you have not been tested for heart disease, you need to have this done.